# SDR LR7A2022091903206

- Difficulty date: September 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,502 hours, 33,949 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator
- Component part number: 3700185
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND LEFT HAND ELEVATOR TRAILING EDGE CRACKED  HSS67L FS1152   / REPAIRED IAW SRM SMP 583 51-140-12.    LP# 96813.
